MathSciNet Relay Station
MathSciNet bibliographic data
MR2399410 65H10 (65F10)
Pawlowski, Roger P.; Simonis, Joseph P.; Walker, Homer F.; Shadid, John N. Inexact Newton dogleg methods. SIAM J. Numer. Anal. 46 (2008), no. 4, 2112–2132.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement